Patching and the p-adic local Langlands correspondence

File Description SizeFormat 
CJM-2016-0004-0002-a002.pdfPublished version931.59 kBAdobe PDFView/Open
Title: Patching and the p-adic local Langlands correspondence
Authors: Caraiani, A
Emerton, M
Gee, T
Geraghty, D
Paškūnas, V
Shin, SW
Item Type: Journal Article
Abstract: We use the patching method of Taylor--Wiles and Kisin to construct a candidate for the p-adic local Langlands correspondence for GL_n(F), F a finite extension of Q_p. We use our construction to prove many new cases of the Breuil--Schneider conjecture.
Issue Date: 20-Jul-2016
Date of Acceptance: 1-Jul-2016
ISSN: 2168-0930
Publisher: International Press of Boston
Start Page: 197
End Page: 287
Journal / Book Title: Cambridge Journal of Mathematics
Volume: 4
Issue: 2
Copyright Statement: © 2016 International Press of Boston, Inc. All rights reserved. This publication is also available from the International Press of Boston:
Sponsor/Funder: Commission of the European Communities
Commission of the European Communities
Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: FP7-ERC-StG-2012-306326
Keywords: math.NT
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx